Componentwise asymptotics and homeomorphism of differential equations on manifolds

Evgeniĭ Viktorovich Voskresenskiĭ

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 3, page 455-466
  • ISSN: 0011-4642

How to cite

top

Voskresenskiĭ, Evgeniĭ Viktorovich. "Покомпонентная асимптотика и гомеоморфизм дифференциальных уравнений на многообразиях." Czechoslovak Mathematical Journal 35.3 (1985): 455-466. <http://eudml.org/doc/13529>.

@article{Voskresenskiĭ1985,
author = {Voskresenskiĭ, Evgeniĭ Viktorovich},
journal = {Czechoslovak Mathematical Journal},
keywords = {topological equivalence; first order differential equation; asymptotic equivalence},
language = {rus},
number = {3},
pages = {455-466},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Покомпонентная асимптотика и гомеоморфизм дифференциальных уравнений на многообразиях},
url = {http://eudml.org/doc/13529},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Voskresenskiĭ, Evgeniĭ Viktorovich
TI - Покомпонентная асимптотика и гомеоморфизм дифференциальных уравнений на многообразиях
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 3
SP - 455
EP - 466
LA - rus
KW - topological equivalence; first order differential equation; asymptotic equivalence
UR - http://eudml.org/doc/13529
ER -

References

top
  1. Вгауег F., Asymptotic equivalence and asymptotic behaviour of linear systems, - Michigan Math. J., 1962, 9, p. 33--43. (1962) Zbl0111.08603MR0133498
  2. Haščák A., Švec M., Integral equivalence of two systems of differential equations, - Czech. Math. J., 1982, 32 (107), X p. 423-436. (1982) Zbl0515.34025MR0669785
  3. Воскресенский E. В., Асимптотическая эквивалентность систем дифференциальных уравнений с линейным автономным первым приближением, - Comment. Math. Univ. Carolinae, 24, 1 (1983), p. 31-50. (1983) Zbl1171.53341MR0703924
  4. Тихонова Э. А., Аналогия и гомеоморфизм возмущенной и невозмущенной систем с блочно-треугольной матрицей, - Дифференц. уравнения, 6, Но 7, 1970, с. 1221 - 1229. (1970) Zbl1170.92319MR0273145
  5. Boudourides M., Georgiou D., Asymptotic equivalence of differential equations with Stepanoff-bounded functional perturbations, - Czech. Math. J., 1982, 32 (107), 4, p. 633-639. (1982) Zbl0526.34062MR0682139
  6. Kitamura Y., Remarks on the asymptotic relationships beetwen solutions of two systems of ordinary differential equations, - Hiroshima Math. J., 1976, 6, p. 403 - 420. (1976) Zbl0337.34045MR0412534

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.